rainydays

252d

I go through periods of time where I will be extremely delusional. I won't trust the people around me and I hold the belief that the world around me is not real and is simply a figment of my imagination. This sometimes leads me to put myself in danger. I am already on various medications relating to depression, anxiety, and ptsd but these medications do not help with my delusions. Should I look into taking another medication specifically for this?

Anxiety (Including GAD)

Depression

View all
  • Vik

    252d

    Some medications used to treat depression, ptsd, and anxiety are known to cause psychosis or psychosis-like symptoms, especially SSRI's and tricyclics - it appears you're on both of those. Adding another medication is probably not the best course of action, but you should definitely talk to a doctor about this.

  • Ace_Spider_Queen

    252d

    I agree with Vik. I've had some similar issues with SSRI'S worsening my condition. Please consult your doctor :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.